# SDR DHL2007785049

- Difficulty date: October 16, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACKS LBL 45 BS 480-BS 690 HAVE LIGHT CORROSION.  REMOVED CABIN FLOOR PANELS BETWEEN BS 480 AND 700 LBL 22 LBL65-LBL22 FOR ACCESS IAW B-727 MM 53-30-11.  REMOVED SEAT TRACK OUT OF LIMITS FROM BS 480 TO 700 LBL45 IAW B-727 SRM 51-30-2.  FABRICATED NEW SEAT TRACK IAW B-727 SRM 53-10-5 FIGURE 1 AND 53-10-2 FIGURE 7.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-30-2.  INSTALLED FLOORBOARD PANELS IAW B-727 MM 53-20-11.
